MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

INSULET CORPORATION OMNIPOD 5 APP; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number PT-000435
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was transported by the emergency medical services (ems) to the emergency room with hypoglycemia.The patient's blood glucose levels declined to around 20 mg/dl while wearing the pod for an unknown duration.The patient tried deleting and reinstalling the pod's application since they were having trouble activating a new pod.They were not able to login to their account, leading them to switch to manual insulin injections but resulted them into having blood glucose level to decline.The patient was treated with nasal glucagon and dextrose.The patient was discharged on the same day.The patient removed the pod prior to the emergency room visit.
 
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the reported emergency room visit and hypoglycemia.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: data not available.Omnipod software app version: 2.1.0.Operating system: 26.2.Hardware: iphone12.8.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD 5 APP
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24490377
Report Number3014585508-2026-11190
Device Sequence Number5091932
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPT-000435
Device Catalogue NumberPOD-BLE-H1-520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale